# SDR UALA2010080202790

- Difficulty date: July 31, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 47,426 hours, 5,603 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Seat 36c
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

36C EMERGENCY LIGHT STRIP LOOSE. 36C EMERGENCY BROKEN AND INOPERATIVE. REPLACED EMERGENCY LIGHT STRIP, OPS CHK NORMAL.
